MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. BONE SCREW SELF-TAPPING 6.5 MM DIA. 20 MM; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. BONE SCREW SELF-TAPPING 6.5 MM DIA. 20 MM; PROSTHESIS, HIP
Catalog Number 00625006520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Dislocation (2374); Metal Related Pathology (4530); Periprosthetic fracture (4902)
Date of Event 09/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 32mm size gg elevated rim liner use with 48mm o.D.Size gg shell.Item: 00875200832.Lot: 63225292.Bone screw self-tapping 6.5 mm dia.40 mm length.Item: 00625006540.Lot: 63289719.Bone screw self-tapping 6.5 mm dia.20 mm length.Item: 00625006520.Lot: 63296125.Bone screw self-tapping 6.5 mm dia.25 mm length.Item: 00625006525.Lot: 63196736.48mm o.D.Size gg porous uncemented with multi-holes shell use with gg liners.Item: 00875704802.Lot: 62990313.Cer bioloxd option hd 32mm.Item: 650-1056.Lot: 007000.G2: foreign ¿ canada.The customer indicated that the product location is unknown; therefore, it will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a left hip revision approximately 1-month post implantation due to dislocation.During the revision, noted periprosthetic fracture of the pelvis posteriorly to the acetabulum including the acetabular roof.An old pseudotumor was excised.The fracture is repaired using a plate, screws, bone cement along with a shell, head, and taper adapter without complications.It was confirmed that no further information could be provided.
 
Event or Problem Description
It was confirmed that no further information could be provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6; h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no related deviations or anomalies during manufacturing related to the reported event.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: an initial left tha was performed in (b)(6) 2010.A revision occurred in (b)(6)2016 due to metal related pathology and difficulties with adls.A second revision occurred in (b)(6) 20216 due to dislocation.The acetabulum was also noted to be fractured, with numerous fragments in the posterior wall.The old pseudotumor was also excised.The bone fracture was repaired, with a new shell, screws, and liner placed.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.

Brand Name
BONE SCREW SELF-TAPPING 6.5 MM DIA. 20 MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23879064
Report Number0002648920-2025-00370
Device Sequence Number15865722
Product Code LPH
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2026
Device Catalogue Number00625006520
Device Lot Number63272712N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11; SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale